# SDR C2XA08IA139

- Difficulty date: June 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD3
- Condition: Inoperative
- Location: Mlg
- Part time: 15,256 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DGO - FLIGHT 2036.  DURING CLIMBOUT THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS, AND THE LANDING GEAR WOULD NOT RETRACT.  THE ACFT RETURNED TO DGO WHERE IT LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED TO IAH WHERE MAINTENANCE INSPECTED THE ACFT, AND REMOVED AND REPLACED THE LGEU.  OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
